Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Partially-orthogonal polynomials

Author: Paul P. Rowe
Journal: Proc. Amer. Math. Soc. 32 (1972), 215-220
MSC: Primary 42.15; Secondary 33.00
MathSciNet review: 0290024
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains a discussion of partially-orthogonal polynomials. This is an extension of the concept of quasi-orthogonal polynomials. Some relationships between various partially-orthogonal polynomials are obtained. The concept of pseudo-polynomials is defined and used as an example of partially-orthogonal polynomials. Polynomials obtained from the simple Laguerre polynomials are also used as an example.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15, 33.00

Retrieve articles in all journals with MSC: 42.15, 33.00

Additional Information

Keywords: Quasi-orthogonal polynomials, partially-orthogonal polynomials, related polynomials, pseudo-polynomials, deficiency, shared zero
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society